# SDR R61A2021062700505

- Difficulty date: June 9, 2021
- Submitted: June 27, 2021
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 27,754 hours, 19,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17004071001
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE, CORROSION FOUND ON FLOOR BOARD SUPPORT BRACKET AT FR 16 R/H SIDE.  FORWARD FUSELAGE, CORRODED FLOOR BOARD SUPPORT BRACKET AT FR 16 RH SIDE. REMOVED AND REPLACED IAW EMBRAER 170/175 51-42-01
